MathSciNet Relay Station
MathSciNet bibliographic data
MR2774070 35L60 (34B27 34D15 35A01 35B25 35L04 45G10 47H14)
Coclite, G. M.; Coclite, M. M. Conservation laws with singular nonlocal sources. J. Differential Equations 250 (2011), no. 10, 3831–3858.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement